एपीए उद्धरण

Society, A. M. (2009). Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society.

शिकागो स्टाइल उद्धरण

Society, American Mathematical. Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society, 2009.

एमएलए उद्धरण

Society, American Mathematical. Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999. American Mathematical Society, 2009.

चेतावनी: ये उद्धरण हमेशा 100% सटीक नहीं हो सकते हैं.